# SDR AWHA2011F00215

- Difficulty date: October 14, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N790FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0288
- Aircraft time: 9,291 hours, 10,808 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 06111800
- Part serial: 6617
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER NORMAL LANDING AND DURING TAXI THE RT BRAKE PEDAL WENT TO THE FLOOR WITH NO BRAKING ACTION.  AFTER SHUTDOWN AND SECURING THE ACFT HE NOTICED THE RT BRAKE CALIPER LEAKING FLUID ON THE RAMP. ON FURTHER INVESTIGATION HE FOUND THE BRAKE LINE LEADING TO THE RT BRAKE CALIPER SEPARATED FROM THE CALIPER.  MX REPLACED THE RT BRAKE CALIPER AND BLED THE BRAKE SYS. MX REPORTED THE THREADS IN THE CALIPER PULLED OUT.
